Constant tingling and pain from the lip injection on my top lip. I wonder "IF" injecting the Juvederm XC into the top lip on top of the previous injected silicone (which had been in there for years. My question is will the Juvederm XC gel which was injected on top of the silicone mix then adhere to the minerals in the silicone to cause this great amount of tingling, like pins and needles... Open to help and comments please.
Silicone Injections in Lips/now Juvederm XC and 9 Days out Tingling Still?
Doctor Answers 3
Juvederm Injected into Lip After Silicone
There shouldn't be any problem having Juvederm injected into an area (this case the lip) where silicone was previously injected. The tingling and pain has nothing to do with that, but it is likely related to your recent Juvederm treatment. I suggest you follow up with your injector if it persists.
Silicones injections and Juvederm
Liquid silicone is unsafe, please do not use it ever. The autoimmune response could be triggered by this substance, if you look around on the Internet, you will find patients that have a lot of problems with this product. The use for lips and other areas is off label. The inical use is for retine problems.
Biopolymers are unrelated to hyaluronic acid. I could not afirm that hyaluronic acid mixed with biopolymers caused any damage. Anyway, I would need a photo of your lips to give you a better diagnosis.
Please remember to be aware, do not let any permanenrt filler to be injected into your face, breast, buttocks, calfs, genitalia, etc. The safest way to increase buttocks is through your own fat injections or through silicone implants.
I hope the information was usefull, have a nice day! Dr Carlos Alberto Ríos.
Silicone injections in the lips
The first stage in improving your condition would be to schedule a consultation to discuss your options after a complete examination is made. We typically advise against adding more fillers if there is inflammation within the soft tissue.
Raffy Karamanoukian MD FACS
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.